# SDR IPXA12571753

- Difficulty date: February 7, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 520 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO BS 520 FRAME IS BENT AND CRACKED JUST BELOW STRINER 16R.  INSTALLED FRAME REPAIR IAW EA 120160 IR AND EO B757-5310-45965-A.
